# SDR P5CA0401161

- Difficulty date: August 3, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR STRUT LWR DOOR AFT LWR END IS DELAMINATED AT LWR SIDE HAS EXFOLIATING CORROSION.  REPAIRED IAW SRM 51-40-06 & 51-10-02.
